Corrections to "Model Predictive Control for Stochastic Max-Plus Linear Systems with Chance Constraints,"

Research output: Contribution to journalArticleScientificpeer-review

Abstract

This article discusses two issues in connection with the article J. Xu, T. J. J. van den Boom, and B. De Schutter, 'Model predictive control for stochastic max-plus linear systems with chance constraints,' IEEE Trans. Autom. Control, vol. 64, no. 1, pp. 337-342, Jan. 2019, namely an error in Proposition 7 and the assumption that the covariance matrix in the chance constraint is positive definite. First, we will discuss and correct the error in Proposition 7. Subsequently, we will consider a relaxation of the assumption in Proposition 7 and give a less-restrictive and less-conservative reformulation of the proposition.

Original languageEnglish
Pages (from-to)905-906
JournalIEEE Transactions on Automatic Control
Volume65
Issue number2
DOIs
Publication statusPublished - 2020

Fingerprint Dive into the research topics of 'Corrections to "Model Predictive Control for Stochastic Max-Plus Linear Systems with Chance Constraints,"'. Together they form a unique fingerprint.

Cite this